MathSciNet Relay Station
MathSciNet bibliographic data
MR775048 (86f:46031) 46E35 (26A16)
Brudnyĭ, Yu. A.; Shvartsman, P. A. A linear extension operator for a space of smooth functions defined on a closed subset in ${\bf R}\sp n$. (Russian) Dokl. Akad. Nauk SSSR 280 (1985), no. 2, 268–272.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement